MAUDE Adverse Event Report: Vantive US Healthcare LLC AMIA Automated PD Cycler; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC AMIA Automated PD Cycler; System, Peritoneal, Automatic Delivery
Catalog Number 5C9320
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a high priority alarm 20198 on an amia automated pd system.The cycler door was open.This occurred while priming for peritoneal dialysis therapy.Continuous ambulatory peritoneal dialysis was discussed with the patient.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B3/d10: the events occurred on 28-jun-2026 and 27-aug-2026.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA Automated PD Cycler
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
ECM - BENCHMARK ELECTRONICS INC. - SP011889
4065 theurer blvd
winona MN 55987
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50855690
Report Number3038195011-2026-00977
Device Sequence Number9651552
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown